Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on Krylov-Tso's Parabolic Inequality

Luis Escauriaza
Proceedings of the American Mathematical Society
Vol. 115, No. 4 (Aug., 1992), pp. 1053-1056
DOI: 10.2307/2159354
Stable URL: http://www.jstor.org/stable/2159354
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on Krylov-Tso's Parabolic Inequality
Preview not available

Abstract

We show that if u is a solution to ∑n i, j = 1 aij(x, t)Diju(x, t) - Dtu(x, t) = φ(x) on a cylinder ΩT = Ω × (0, T), where Ω is a bounded open set in $\mathbf{R}^n, T > 0$, and u vanishes continuously on the parabolic boundary of ΩT. Then the maximum of u on the cylinder is bounded by a constant C depending on the ellipticity of the coefficient matrix (aij(x, t)), the diameter of Ω, and the dimension n times the Ln norm of φ in Ω.

Page Thumbnails

  • Thumbnail: Page 
1053
    1053
  • Thumbnail: Page 
1054
    1054
  • Thumbnail: Page 
1055
    1055
  • Thumbnail: Page 
1056
    1056